# SDR UIEA2020040200596

- Difficulty date: April 2, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 100,863 hours, 18,901 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO-STA 960 FRAME I/B CHORD FWD FLANGE FOUND CRACKED AT BL 0"( FWD CARGO-STA 960 LWR LOBE FRAME INNER CHORD DAMAGED AREA (WL118" RBL18.5" TO RBL 18.5") REPAIRED IAW SRM 53-20-07-2R-11 REPAIR 11 )
